English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/15791
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Citado 5 veces en Web of Knowledge®  |  Ver citas en Google académico
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Título

Homogeneous quaternionic Kahler structures on eight-dimensional non-compact quaternion-Kahler symmetric spaces

AutorCastrillón López, Marco; Gadea, Pedro M. ; Oubiña, José A.
Palabras claveHomogeneous quaternionic Kähler structures
8-dimensional Alekseevsky spaces
Homogeneous Riemannian structures
Non-compact quaternion-Kähler symmetric spaces
Non-linear σ-models in N=2 supergravity
Parabolic subgroups
Refined Langlands decomposition
Fecha de publicaciónfeb-2009
EditorSpringer
CitaciónMathematical Physics, Analysis and Geometry 12(1): 47-74 (2009)
ResumenFor each non-compact quaternion-Kähler symmetric space of dimension 8, all of its descriptions as a homogeneous Riemannian space (obtained through the Witte's refined Langlands decomposition) and the associated homogeneous quaternionic Kähler structures are studied.
Descripción28 pages, 4 tables.-- MSC2000 codes: 53C26, 53C30, 53C35.-- Available online Dec 13, 2008.
Versión del editorhttp://dx.doi.org/10.1007/s11040-008-9051-x
URIhttp://hdl.handle.net/10261/15791
DOI10.1007/s11040-008-9051-x
ISSN1385-0172 (Print)
1572-9656 (Online)
Aparece en las colecciones: (CFMAC-IFF) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
MathPAG_CGO.PDF295,76 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 



NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.